# SDR SWAA2014031826181

- Difficulty date: March 1, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 56,610 hours, 34,029 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 129.50 RIB CRACKED ON LOWER FLANGE AT AFT RT FASTENER HOLE COMMON TO REAR SPAR.  REPAIRED RIB IAW EA.
